# SDR USAA990061

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK STATION 727 LBL 29 WL 153.5 BULKHEAD LOWER PRIMARY CHORD.  INSTALLED REPAIR DOUBLER ANGLE, FILLER AND VERTICAL STIFFENER PER EA 63469.  (M)
